Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 201491, 17 pages
http://dx.doi.org/10.1155/2014/201491
Research Article

The Relationship between the Stochastic Maximum Principle and the Dynamic Programming in Singular Control of Jump Diffusions

Laboratory of Applied Mathematics, University Mohamed Khider, P.O. Box 145, 07000 Biskra, Algeria

Received 7 September 2013; Revised 28 November 2013; Accepted 3 December 2013; Published 9 January 2014

Academic Editor: Agnès Sulem

Copyright © 2014 Farid Chighoub and Brahim Mezerdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bahlali and A. Chala, “The stochastic maximum principle in optimal control of singular diffusions with non linear coefficients,” Random Operators and Stochastic Equations, vol. 13, no. 1, pp. 1–10, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Bahlali, F. Chighoub, and B. Mezerdi, “On the relationship between the stochastic maximum principle and dynamic programming in singular stochastic control,” Stochastics, vol. 84, no. 2-3, pp. 233–249, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. C. Framstad, B. Øksendal, and A. Sulem, “Sufficient stochastic maximum principle for the optimal control of jump diffusions and applications to finance,” Journal of Optimization Theory and Applications, vol. 121, pp. 77–98, 2004, Erratum in Journal of Optimization Theory and Applications, vol. 124, no. 2, pp. 511–512, 2005. View at Google Scholar
  4. B. Øksendal and A. Sulem, “Singular stochastic control and optimal stopping with partial information of Itô-Lévy processes,” SIAM Journal on Control and Optimization, vol. 50, no. 4, pp. 2254–2287, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. H. R. Alvarez and T. A. Rakkolainen, “On singular stochastic control and optimal stopping of spectrally negative jump diffusions,” Stochastics, vol. 81, no. 1, pp. 55–78, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, vol. 25, Springer, New York, NY, USA, 1993. View at MathSciNet
  7. N. C. Framstad, B. Øksendal, and A. Sulem, “Optimal consumption and portfolio in a jump diffusion market with proportional transaction costs,” Journal of Mathematical Economics, vol. 35, no. 2, pp. 233–257, 2001, Arbitrage and control problems in finance. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Øksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions, Springer, Berlin, Germany, 2005. View at MathSciNet
  9. U. G. Haussmann and W. Suo, “Singular optimal stochastic controls. II. Dynamic programming,” SIAM Journal on Control and Optimization, vol. 33, no. 3, pp. 937–959, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Bather and H. Chernoff, “Sequential decision in the control of a spaceship (finite fuel),” Journal of Applied Probability, vol. 49, pp. 584–604, 1967. View at Google Scholar
  11. V. E. Beneš, L. A. Shepp, and H. S. Witsenhausen, “Some solvable stochastic control problems,” Stochastics, vol. 4, no. 1, pp. 39–83, 1980/81. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P.-L. Lions and A.-S. Sznitman, “Stochastic differential equations with reflecting boundary conditions,” Communications on Pure and Applied Mathematics, vol. 37, no. 4, pp. 511–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. M. Baldursson and I. Karatzas, “Irreversible investment and industry equilibrium,” Finance and Stochastics, vol. 1, pp. 69–89, 1997. View at Google Scholar
  14. E. M. Lungu and B. Øksendal, “Optimal harvesting from a population in a stochastic crowded environment,” Mathematical Biosciences, vol. 145, no. 1, pp. 47–75, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. H. A. Davis and A. R. Norman, “Portfolio selection with transaction costs,” Mathematics of Operations Research, vol. 15, no. 4, pp. 676–713, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Chaleyat-Maurel, N. El Karoui, and B. Marchal, “Réflexion discontinue et systèmes stochastiques,” The Annals of Probability, vol. 8, no. 6, pp. 1049–1067, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. L. Chow, J.-L. Menaldi, and M. Robin, “Additive control of stochastic linear systems with finite horizon,” SIAM Journal on Control and Optimization, vol. 23, no. 6, pp. 858–899, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Cadenillas and U. G. Haussmann, “The stochastic maximum principle for a singular control problem,” Stochastics and Stochastics Reports, vol. 49, no. 3-4, pp. 211–237, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Bahlali and B. Mezerdi, “A general stochastic maximum principle for singular control problems,” Electronic Journal of Probability, vol. 10, pp. 988–1004, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. G. Peng, “A general stochastic maximum principle for optimal control problems,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 966–979, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Bahlali, B. Djehiche, and B. Mezerdi, “The relaxed stochastic maximum principle in singular optimal control of diffusions,” SIAM Journal on Control and Optimization, vol. 46, no. 2, pp. 427–444, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Bahlali, F. Chighoub, B. Djehiche, and B. Mezerdi, “Optimality necessary conditions in singular stochastic control problems with nonsmooth data,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 479–494, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Pham, “Optimal stopping of controlled jump diffusion processes: a viscosity solution approach,” Journal of Mathematical Systems, Estimation, and Control, vol. 8, pp. 1–27, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J.-T. Shi and Z. Wu, “Relationship between MP and DPP for the stochastic optimal control problem of jump diffusions,” Applied Mathematics and Optimization, vol. 63, no. 2, pp. 151–189, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. J. Tang and X. J. Li, “Necessary conditions for optimal control of stochastic systems with random jumps,” SIAM Journal on Control and Optimization, vol. 32, no. 5, pp. 1447–1475, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. Y. Zhou, “A unified treatment of maximum principle and dynamic programming in stochastic controls,” Stochastics and Stochastics Reports, vol. 36, no. 3-4, pp. 137–161, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Yong and X. Y. Zhou, Stochastic Controls, Hamiltonian Systems and HJB Equations, vol. 43, Springer, New York, NY, USA, 1999. View at MathSciNet
  28. A. Eyraud-Loisel, “Backward stochastic differential equations with enlarged filtration: option hedging of an insider trader in a financial market with jumps,” Stochastic Processes and Their Applications, vol. 115, no. 11, pp. 1745–1763, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. G. Barles, R. Buckdahn, and E. Pardoux, “BSDEs and integral-partial differential equations,” Stochastics and Stochastics Reports, vol. 60, no. 1-2, pp. 57–83, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, vol. 24, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1989. View at MathSciNet